# SDR WX0A2016030873100

- Difficulty date: March 3, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N878GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53487
- Aircraft time: 38,109 hours, 23,332 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Indicator
- Part number: AW2835AH01
- Part serial: 0497
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT THE CREW RECEIVED AN AFT CARGO DOOR ANNUNCIATOR & NOTED THAT THE ACFT WAS NOT PRESSURIZING.  LEVELED OFF AT 10000 FT.  THE CREW EXECUTED QRH 21.7 CABIN PRESSURE OFF SCHEDULE OR ERRATIC CHECKLIST & IT DID NOT CORRECT THE ISSUE.  ADJUSTED UPPER AFT CARGO DOOR SPRINGS IAW MM 52-31-00.  OK FOR SERVICE.  BOTH LT & RT PACKS PASS PARAMETERS SET IN SINGLE PACK CONFIDENCE CHECK, CABIN PRESS 7 PSI FOR 5 MIN ON SINGLE PACK, REF AMM 21-00-00.  R & R CABIN DIFF PRESS INDICATOR IAW MM 21-32-06.  STATIC LEAK & OPERATIONS CHECK COMPLETED IAW MM 34-11-00, NO FAULTS FOUND.  ACFT PRESSURIZED TO 6.0 PSI IAW MM 21-32-00, NO LEAKS NOTED & INDICATOR TESTED NORMAL, OK FOR SERVICE.
